• Title of article

    The future of tilted Bianchi universes

  • Author/Authors

    Barrow، John D نويسنده , , Hervik، Sigbj?rn نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    -2840
  • From page
    2841
  • To page
    0
  • Abstract
    An asymptotic stability analysis of spatially homogeneous models of Bianchi type containing tilted perfect fluids is performed. Using the known attractors for the non-tilted Bianchi-type universes, we check whether they are stable against perturbations with respect to tilted perfect fluids. We perform the analysis for all Bianchi class B models and the Bianchi type VI0 model. In particular, we find that none of the non-tilted equilibrium points are stable against tilted perfect fluids stiffer than radiation. We also indicate parts of the phase space where new tilted exact solutions might be found.
  • Journal title
    CLASSICAL AND QUANTUM GRAVITY
  • Serial Year
    2003
  • Journal title
    CLASSICAL AND QUANTUM GRAVITY
  • Record number

    72574